# SDR FDEA202401170083

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 6,487 hours, 3,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Zone 200
- Part time: 6,487 hours, 3,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FUSELAGE SKIN CROW AREA BETWEEN STA 1480/1510.5 AND STG 3 / 4 LH WITH DENT.  UPPER FUSELAGE SKIN CROW AREA BETWEEN STA 1461/1480 AND STGR 3/4 LH WAS REPAIRED   I.A.W. SRM 53-00-01-212 REPAIR 14 FIG. 201 AND INSPECTION REQUIREMENTS SEE TABLE V ZONE   A - CATEGORY B.
